Dependence of locally linear embedding on the regularization parameter
No abstract is available for this item.
Volume (Year): 18 (2010)
Issue (Month): 2 (December)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=120409|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Pakize Taylan & Gerhard-Wilhelm Weber & Fatma Yerlikaya Özkurt, 2010. "A new approach to multivariate adaptive regression splines by using Tikhonov regularization and continuous optimization," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 18(2), pages 377-395, December.
When requesting a correction, please mention this item's handle: RePEc:spr:topjnl:v:18:y:2010:i:2:p:354-376. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.